English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Rational sphere valued supercocycles in M-theory and type IIA string theory

MPS-Authors
/persons/resource/persons235246

Fiorenza,  Domenico
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236161

Schreiber,  Urs
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Fiorenza, D., Sati, H., & Schreiber, U. (2017). Rational sphere valued supercocycles in M-theory and type IIA string theory. Journal of Geometry and Physics, 114, 91-108. doi:10.1016/j.geomphys.2016.11.024.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0A90-E
Abstract
There is no abstract available